Alert archive / Wyoming / High Wind Warnings in 2015

High Wind Warning 20, NWS Cheyenne, WY

November 11, 2015Albany County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this high wind warning at Nov 11, 2015, 1:39 PM MST for Albany County, Laramie County, Platte County, Wyoming. It was in force for 12 hr. 21 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 11, 2015, 1:39 PM MST (20:39 UTC)
Expired
Nov 12, 2015, 1:14 AM MST
In force
12 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 66 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 1:42 PM MSTNON-TSTM WND GST 58Cheyenne, WYSUSTAINED WIND 45 MPH.
Nov 11, 1:50 PM MSTNON-TSTM WND GST 6810 Wsw Cheyenne, WYTHIS IS WYDOT SITE OF MP 353.0. SUSTAINED WIND 53 MPH.
Nov 11, 1:53 PM MSTNON-TSTM WND GST 58Cheyenne, WYSUSTAINED AT 46 MPH
Nov 11, 1:58 PM MSTNON-TSTM WND GST 66Warren Af Base, WYSUSTAINED AT 50 MPH.
Nov 11, 2:30 PM MSTNON-TSTM WND GST 6010 W Cheyenne, WYSUSTAINED AT 38 MPH.
Nov 11, 2:32 PM MSTNON-TSTM WND GST 56Vedauwoo, WYSUSTAINED AT 41 MPH.
Nov 11, 3:10 PM MSTNON-TSTM WND GST 578 E Arlington, WYWIND GUSTS TO 63MPH AT 205PM. WYDOT WEBCAMS SHOWING NEAR ZERO VISIBILITIES AT COOPER COVE.
Nov 11, 3:12 PM MSTNON-TSTM WND GST 50Vedauwoo, WYSUSTAINED AT 41 MPH.
Nov 11, 4:10 PM MSTNON-TSTM WND GST 5612 W Cheyenne, WYSUSTAINED AT 43 MPH.
Nov 11, 4:11 PM MSTNON-TSTM WND GST 5915 Nne Centennial, WYSUSTAINED AT 37 MPH.
Nov 11, 4:20 PM MSTNON-TSTM WND GST 5918 Wnw Cheyenne, WYONE INCH OF SNOW ON THE GROUND.
Nov 11, 5:20 PM MSTNON-TSTM WND GST 5712 W Cheyenne, WYSUSTAINED AT 41 MPH.
Nov 11, 5:21 PM MSTNON-TSTM WND GST 5223 W Cheyenne, WYSUSTAINED AT 44 MPH.
Nov 11, 5:25 PM MSTNON-TSTM WND GST 528 S Chugwater, WYSUSTAINED AT 35 MPH.
Nov 11, 5:53 PM MSTNON-TSTM WND GST 53Cheyenne, WYSUSTAINED AT 41 MPH.
Nov 11, 6:00 PM MSTNON-TSTM WND GST 5910 Sw Cheyenne, WYSUSTAINED AT 45 MPH.
Nov 11, 6:01 PM MSTNON-TSTM WND GST 4923 W Cheyenne, WYSUSTAINED AT 42 MPH.
Nov 11, 6:01 PM MSTNON-TSTM WND GST 5612 W Cheyenne, WYSUSTAINED AT 43 MPH.
Nov 11, 6:40 PM MSTNON-TSTM WND GST 6112 W Cheyenne, WYSUSTAINED AT 45 MPH.
Nov 11, 6:41 PM MSTNON-TSTM WND GST 4823 W Cheyenne, WYSUSTAINED AT 41 MPH.
Nov 11, 7:10 PM MSTNON-TSTM WND GST 5812 W Cheyenne, WYSUSTAINED AT 45 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.7 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WWUS75 KCYS 112039
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
139 PM MST WED NOV 11 2015

...STRONG WEST TO NORTHWEST WINDS FOR SOUTHERN PORTIONS OF THE
NEBRASKA PANHANDLE AND SOUTHEAST WYOMING TODAY...

.GUSTY NORTHWEST WINDS WILL OCCUR OVER SOUTHERN PORTIONS OF THE
SOUTHERN NEBRASKA PANHANDLE TODAY WITH EVEN STRONGER WINDS INTO
SOUTHEAST WYOMING. WINDS WILL QUICKLY SUBSIDE OVER THE NEBRASKA
PANHANDLE THIS EVENING WHILE WINDS WILL DECREASE MORE SLOWLY OVER
SOUTHEAST WYOMING. 

WYZ106-116-117-120600-
/O.NEW.KCYS.HW.W.0020.151111T2039Z-151112T0600Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
139 PM MST WED NOV 11 2015

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

* TIMING...STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH
  THIS AFTERNOON AND INTO THE EVENING BEFORE SLOWLY DECREASING
  THROUGH THE OVERNIGHT HOURS. 

* WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH
  GUSTS TO AROUND 60 MPH. 

* IMPACTS...STRONG GUSTY WINDS WILL INCREASE BLOW OVER RISK FOR
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ020-021-054-055-120000-
/O.CON.KCYS.WI.Y.0009.000000T0000Z-151112T0000Z/
BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
139 PM MST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...WINDS WILL REMAIN STRONG THROUGH MID AFTERNOON AND 
  THEN QUICKLY DECREASE INTO THE EVENING HOURS. 

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 
  45 MPH. 

* IMPACTS...STRONG CROSSWINDS WILL INCREASE BLOW OVER RISK FOR 
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
6 follow-up statements
742 
WWUS75 KCYS 112043
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
143 PM MST WED NOV 11 2015

...STRONG WEST TO NORTHWEST WINDS FOR SOUTHERN PORTIONS OF THE
NEBRASKA PANHANDLE AND SOUTHEAST WYOMING TODAY...

.GUSTY NORTHWEST WINDS WILL OCCUR OVER SOUTHERN PORTIONS OF THE
SOUTHERN NEBRASKA PANHANDLE TODAY WITH EVEN STRONGER WINDS INTO
SOUTHEAST WYOMING. WINDS WILL QUICKLY SUBSIDE OVER THE NEBRASKA
PANHANDLE THIS EVENING WHILE WINDS WILL DECREASE MORE SLOWLY OVER
SOUTHEAST WYOMING.

WYZ106-116-117-120445-
/O.CON.KCYS.HW.W.0020.000000T0000Z-151112T0600Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
143 PM MST WED NOV 11 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* TIMING...STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH 
  THIS AFTERNOON AND INTO THE EVENING BEFORE SLOWLY DECREASING 
  THROUGH THE OVERNIGHT HOURS. 

* WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH 
  GUSTS TO AROUND 60 MPH. 

* IMPACTS...STRONG GUSTY WINDS WILL INCREASE BLOW OVER RISK FOR
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. A FEW AREAS OF BLOWING
  SNOW AND REDUCED VISIBILITY WILL ALSO OCCUR WITH THE STRONG
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ020-021-054-055-120000-
/O.CON.KCYS.WI.Y.0009.000000T0000Z-151112T0000Z/
BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
143 PM MST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...WINDS WILL REMAIN STRONG THROUGH MID AFTERNOON AND 
  THEN QUICKLY DECREASE INTO THE EVENING HOURS. 

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 
  45 MPH. 

* IMPACTS...STRONG CROSSWINDS WILL INCREASE BLOW OVER RISK FOR 
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
206 
WWUS75 KCYS 112057
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MST WED NOV 11 2015

...STRONG WEST TO NORTHWEST WINDS FOR SOUTHERN PORTIONS OF THE
NEBRASKA PANHANDLE AND SOUTHEAST WYOMING TODAY...

.GUSTY NORTHWEST WINDS WILL OCCUR OVER SOUTHERN PORTIONS OF THE
SOUTHERN NEBRASKA PANHANDLE TODAY WITH EVEN STRONGER WINDS INTO
SOUTHEAST WYOMING. WINDS WILL QUICKLY SUBSIDE OVER THE NEBRASKA
PANHANDLE THIS EVENING WHILE WINDS WILL DECREASE MORE SLOWLY OVER
SOUTHEAST WYOMING.

WYZ118-120500-
/O.EXA.KCYS.HW.W.0020.000000T0000Z-151112T0600Z/
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITY OF...CHEYENNE
157 PM MST WED NOV 11 2015

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

* TIMING...STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH 
  THIS AFTERNOON AND INTO THE EVENING BEFORE SLOWLY DECREASING 
  THROUGH THE OVERNIGHT HOURS. 

* WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 35 TO 45 MPH WITH
  FREQUENT GUSTS AROUND 60 MPH.

* IMPACTS...STRONG GUSTY WINDS WILL INCREASE BLOW OVER RISK FOR 
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. A FEW AREAS OF BLOWING 
  SNOW AND REDUCED VISIBILITY WILL ALSO OCCUR WITH THE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ106-116-117-120500-
/O.CON.KCYS.HW.W.0020.000000T0000Z-151112T0600Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
157 PM MST WED NOV 11 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* TIMING...STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH 
  THIS AFTERNOON AND INTO THE EVENING BEFORE SLOWLY DECREASING 
  THROUGH THE OVERNIGHT HOURS. 

* WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 35 TO 50 MPH WITH
  FREQUENT GUSTS OF 55 TO 60 MPH.

* IMPACTS...STRONG GUSTY WINDS WILL INCREASE BLOW OVER RISK FOR 
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. A FEW AREAS OF BLOWING 
  SNOW AND REDUCED VISIBILITY WILL ALSO OCCUR WITH THE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ020-021-054-055-120000-
/O.CON.KCYS.WI.Y.0009.000000T0000Z-151112T0000Z/
BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
157 PM MST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...WINDS WILL REMAIN STRONG THROUGH MID AFTERNOON AND 
  THEN QUICKLY DECREASE INTO THE EVENING HOURS. 

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 
  45 MPH. 

* IMPACTS...STRONG CROSSWINDS WILL INCREASE BLOW OVER RISK FOR 
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
544 
WWUS75 KCYS 112355
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
455 PM MST WED NOV 11 2015

...STRONG WEST TO NORTHWEST WINDS CONTINUES THIS EVENING FOR
PORTIONS OF SOUTHEAST WYOMING...

.GUSTY NORTHWEST WINDS WILL CONTINUE LATE THIS AFTERNOON AND
EVENING FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING.

NEZ020-021-054-055-120100-
/O.EXP.KCYS.WI.Y.0009.000000T0000Z-151112T0000Z/
BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
455 PM MST WED NOV 11 2015

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

WINDS ARE EASING ACROSS THE SOUTHERN NEBRASKA PANHANDLE LATE THIS
AFTERNOON AND ARE NO LONGER EXPECTED TO REMAIN ABOVE ADVISORY
CRITERIA. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE
ON TIME AT 5 PM THIS EVENING.

$$

WYZ106-116>118-120600-
/O.CON.KCYS.HW.W.0020.000000T0000Z-151112T0600Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
455 PM MST WED NOV 11 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* TIMING...STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH THE
  EVENING BEFORE SLOWLY DECREASING THROUGH THE OVERNIGHT HOURS.

* WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 35 TO 50 MPH WITH 
  FREQUENT GUSTS OF 55 TO 60 MPH. 

* IMPACTS...STRONG GUSTY WINDS WILL INCREASE BLOW OVER RISK FOR 
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. A FEW AREAS OF BLOWING 
  SNOW AND REDUCED VISIBILITY WILL ALSO OCCUR WITH THE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$
964 
WWUS75 KCYS 120305
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
805 PM MST WED NOV 11 2015

...STRONG WEST TO NORTHWEST WINDS CONTINUES THIS EVENING FOR
PORTIONS OF SOUTHEAST WYOMING...

.GUSTY NORTHWEST WINDS WILL SLOWLY EASE THIS EVENING FOR THE WIND
PRONE AREAS OF SOUTHEAST WYOMING.

WYZ106-118-120415-
/O.CAN.KCYS.HW.W.0020.000000T0000Z-151112T0600Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...BORDEAUX...CHEYENNE
805 PM MST WED NOV 11 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINS HAVE SHOWN A SLOW BUT STEADY DECREASE IN SPEEDS AT BORDEAUX
AND CHEYENNE. LATEST GUIDANCE SHOWING THESE WINDS ARE EXPECTED TO
CONTINUE EASING AND NO LONGER REACH WARNING LEVELS.
THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELLED FOR THESE
AREAS. EXPECT TO SEE WIND GUSTS IN THE 40 TO 50 MPH RANGE THROUGH
11 PM THIS EVENING BEFORE THEY FINALLY DECREASE BELOW THOSE LEVELS.

$$

WYZ116-117-120600-
/O.CON.KCYS.HW.W.0020.000000T0000Z-151112T0600Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
805 PM MST WED NOV 11 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* TIMING...STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH 
  THE EVENING BEFORE SLOWLY DECREASING THROUGH THE OVERNIGHT 
  HOURS. 

* WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 35 TO 50 MPH WITH 
  FREQUENT GUSTS OF 55 TO 60 MPH. 

* IMPACTS...STRONG GUSTY WINDS WILL INCREASE BLOW OVER RISK FOR 
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. A FEW AREAS OF BLOWING 
  SNOW AND REDUCED VISIBILITY WILL ALSO OCCUR WITH THE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$
014 
WWUS75 KCYS 120540
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 PM MST WED NOV 11 2015

...STRONG WEST TO NORTHWEST WINDS CONTINUES THIS EVENING FOR
PORTIONS OF SOUTHEAST WYOMING...

.GUSTY NORTHWEST WINDS WILL SLOWLY EASE THIS EVENING FOR THE WIND
PRONE AREAS OF SOUTHEAST WYOMING.

WYZ116-117-120900-
/O.EXT.KCYS.HW.W.0020.000000T0000Z-151112T0900Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
1040 PM MST WED NOV 11 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM MST THURSDAY...

* TIMING...STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH 
  THE EVENING BEFORE SLOWLY DECREASING THROUGH THE OVERNIGHT 
  HOURS. 

* WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 35 TO 50 MPH WITH 
  FREQUENT GUSTS OF 55 TO 60 MPH. 

* IMPACTS...STRONG GUSTY WINDS WILL INCREASE BLOW OVER RISK FOR 
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. A FEW AREAS OF BLOWING 
  SNOW AND REDUCED VISIBILITY WILL ALSO OCCUR WITH THE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$
446 
WWUS75 KCYS 120814
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
114 AM MST THU NOV 12 2015

WYZ116-117-120915-
/O.CAN.KCYS.HW.W.0020.000000T0000Z-151112T0900Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
114 AM MST THU NOV 12 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS WILL CONTINUE TO DECREASE OVERNIGHT. HOWEVER...WIND GUSTS
BETWEEN 35 AND 45 MPH WILL REMAIN POSSIBLE OVER THE NEXT SEVERAL
HOURS. AREAS OF BLOWING SNOW COULD RESULT IN LOW VISIBILITIES AND
SLICK SPOTS ON AREA ROADWAYS. USE CAUTION IF TRAVELING. 

$$

HAMMER

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 11, 10:28 AM MST, 3 hours 11 minutes earlier.

Area forecast discussion, Nov 11, 10:28 AM MST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1028 AM MST WED NOV 11 2015

.UPDATE...
ISSUED AT 937 AM MST WED NOV 11 2015

LATEST HEADLINE UPDATE CANCELLED THE WINTER STORM WARNING FOR THE
SNOWY AND SIERRA MADRE RANGES AS ACCUMULATING SNOW HAS ENDED OVER
THOSE MOUNTAINS. THE WINTER STORM WARNING FOR THE ARLINGTON AREA
AND THE SOUTHERN LARAMIE RANGE AND FOOTHILLS REMAINS IN EFFECT
DUE TO BLOWING SNOW. ROADS ARE VERY ICY IN THESE AREAS AND WINDS
ARE STRONG WITH FREQUENT WIND GUSTS CURRENTLY 35 TO 45 MPH. ICY
ROADS AND STRONG WINDS WILL PRODUCE VERY DIFFICULT TRAVEL IN THESE
AREAS. ROAD SURFACE TEMPERATURES MAY WARM UP ENOUGH THIS AFTERNOON
TO TURN ROADS WET. BLOWING SNOW SHOULD DECREASE BY LATE THIS
AFTERNOON AS MUCH OF THE SNOW GET BLOW AWAY AND TRANSPORTED DOWN
STREAM. WILL KEEP AN EYE ON THOSE FACTORS THIS AFTERNOON.

ISSUED A WIND ADVISORY FOR SOUTHERN PORTIONS OF THE NEBRASKA
PANHANDLE FOR TODAY. MARGINAL WIND ADVISORY STRENGTH WINDS CAN BE
EXPECTED UNTIL LATER THIS AFTERNOON WHEN WINDS WILL DECOUPLE AND
QUICKLY DECREASE.

UPDATE ISSUED AT 817 AM MST WED NOV 11 2015

HEADLINES HAVE BEEN CHANGED THIS MORNING. CANCECYS_3LLED AND
EXPIRED ALL WINTER WEATHER ADVISORIES AND WARNINGS OUTSIDE OF THE
MOUNTAIN AREAS AND FOOTHILLS. SOME LIGHT SNOW DOES CONTINUE OVER
THE NEBRASKA PANHANDLE AT THIS TIME BUT THAT WILL END IN THE NEXT
FEW HOURS WITH LITTLE IN THE WAY OF SNOW ACCUMULATION.
VISIBILITIES ARE GENERALLY 2 TO 4 MILES AT THIS TIME AND BASED ON
WEBCAMS...MOST ROADS ARE ONLY WET WITH TEMPERATURES HOVERING
AROUND 32 DEGREES. THE FEW SPOTS WHERE ROADS ARE A BIT SLIPPERLY
WILL RAPIDLY MELT WITH DAYTIME SOLAR HEATING...AT LEAST IN THE
WESTERN NEBRASKA PANHANDLE. THAT WILL BE A DIFFERENT STORY FOR THE
HIGHER ELEVATIONS IN SOUTHEAST WYOMING.

WILL HAVE TO CLOSELY MONITOR THE ARLINGTON AREA AND AROUND
BORDEAUX AS WINDS RAMP UP LATER TODAY AND THIS EVENING. SEVERAL
INCHES OF SNOW HAVE FALLEN IN THESE AREA AND WITH TEMPERATURES
EXPECTED TO REMAIN BELOW FREEZING TODAY. BLOWING AND DRIFTING SNOW
WILL BE LIKELY AS WINDS INCREASE TO 30 TO 40 MPH WITH STRONGER
GUSTS. MORE UPDATES TO HEADLINES EXPECTED LATER THIS MORNING...MAY
NEED HIGH WIND WARNINGS FOR THE WIND PRONE AREAS OF SOUTHEAST
WYOMING WITH A MENTION OF BLOWING SNOW.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 429 AM MST WED NOV 11 2015

A POTENT WINTER STORM CONTINUES TO IMPACT MUCH OF SOUTHEAST WYO
AND THE WESTERN NEB PANHANDLE THIS AM. ICY/SNOW-PACKED ROADS AND
VERY LOW VISIBILITIES ARE IMPACTING TRAVEL ALONG I80 TO THE WEST
OF CHEYENNE...AND ALONG I25 BETWEEN CHEYENNE AND DOUGLAS. SECTIONS
OF I80/I25 HAVE BEEN PERIODICALLY CLOSED THROUGH THE NIGHT...AND
SOME REMAIN CLOSED AT THIS HOUR. NO IMMEDIATE CHANGES PLANNED TO
HEADLINES WITH IMPACTS BEING OBSERVED.

THIS IS STILL AN EXTREMELY DIFFICULT STORM TO FORECAST...EVEN IN
THE HEAT OF THE BATTLE. WATER VAPOR SATELLITE IMAGERY / OBJECTIVE
UPPER-AIR ANALYSES SHOW THE UPPER-LEVEL CIRCULATION DRIFTING EAST
ACROSS SOUTHEAST CO/WESTERN KS. THE ASSOCIATED MID-LEVEL MOISTURE
PLUME CURRENTLY ENCOMPASSES MUCH OF THE CWA...WITH THE BACK EDGE
NOW ENTERING WESTERN CARBON COUNTY. SOMEWHAT CONCERNING THOUGH IS
THE LACK OF HIGH PRECIPITATION RATES OVER OUR CWA PER THE LATEST
REGIONAL RADAR MOSAIC. DESPITE PLENTIFUL MOISTURE...BELIEVE THIS
IS THE RESULT OF THE STRONG/140+ KT H25 JET ENERGY DISPLACED WELL
TO THE SOUTHEAST OVER SOUTH CENTRAL KS. UPPER-LEVEL DIVERGENCE IS
DEFINITELY WEAKENING. BUT...WITH THE FAVORABLE POSITION OF THE LOW
AND CONTINUED DEFORMATION/WRAP-AROUND PRECIPITATION...IT IS HARD
TO MAKE MANY CHANGES TO THE INHERITED FORECAST. IF SNOW RATES DO
NOT INCREASE SOON...IT WILL BE HARD TO GET PERSISTENT BLIZZARD-
LIKE CONDITIONS ALONG I80 FROM CHEYENNE EAST INTO SIDNEY.

THE MAJORITY OF GUIDANCE PUSHES PRECIPITATION COMPLETELY OUT OF
OUR CWA BY 18-21Z. PLAN TO END OUR WINTER WEATHER ADVISORIES FROM
WEST TO EAST STARTING AT 15Z. A LINGERING THREAT FOR STRONG AND
GUSTY WINDS MAKES THINGS TRICKY. GFS/NAM BUFKIT SOUNDINGS CONTINUE
TO SHOW 40 TO 50 KT FLOW JUST OFF THE SURFACE OVER THE SOUTHERN NE
PANHANDLE. SHOULD SEE GOOD MIXING LATER TODAY WITH EXCELLENT LLVL
COLD ADVECTION...SO AM DEFINITELY CONCERNED ENOUGH ABOUT BLOWING
SNOW TO KEEP THE BLIZZARD WARNING GOING THROUGH 5 PM. IMPACTS MAY
BE MINIMIZED IF SNOW AMOUNTS END UP BEING TOO LOW. THE WIND PRONE
AREAS COULD SEE HIGH WINDS LATE THIS AFTN/EVE GIVEN A H85 CAG-CPR
GRADIENT OVER 60 METERS ON THE NAM...AND THOSE AREAS COULD BE OUR
BIG WINNERS ON SNOW SO FAR PER WEBCAMS. WITH A NON-ZERO RISK FOR
NEAR-BLIZZARD CONDITIONS...EXTENDED THE WINTER STORM WARNING THRU
06Z TONIGHT FOR GUSTS NEAR 60 MPH LIKELY RESULTING IN AREAS OF
VERY LOW VISIBILITY IN THE WIND CORRIDORS. UPGRADED BORDEAUX TO A
WINTER STORM WARNING AS WELL BASED ON THIS ANALYSIS...AND CURRENT
WEBCAMS SHOWING SOME VERY TREACHEROUS CONDITIONS. HIGH WINDS MAY
NECESSITATE A BLIZZARD WARNING LATER TODAY...BUT WILL LET THE DAY
CREW TAKE ANOTHER LOOK.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 429 AM MST WED NOV 11 2015

CURRENT SYSTEM EJECTS WELL TO THE EAST BY THURSDAY MORNING WITH
GUSTY WINDS ALONG HIGHER ELEVATIONS DIMINISHING THROUGH THE
MORNING. ANOTHER CLIPPER SYSTEM TRACKS SOUTHEAST ACROSS MONTANA
AND THE DAKOTAS THURSDAY BUT LOOKING TOO FAR NORTH TO GET ANY
SIGNIFICANT PRECIPITATION ACROSS OUR AREA. NEXT SHOT AT SNOW LOOKS
TO BE SHAPING UP NEXT MONDAY WHEN A VIGOROUS UPPER TROUGH MOVES
EAST FROM THE PACIFIC NORTHWEST PUSHING A STRONG COLD FRONT EAST
ACROSS OUR FORECAST AREA. RIGHT NOW THAT SYSTEM DOESN'T LOOK TO BE
A BIG SNOWMAKER AS IT APPEARS TO BE FAIRLY PROGRESSIVE WITH THE
MAIN LOW PRESSURE AREA DEEPENING AND PASSING WELL TO OUR NORTH.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1026 AM MST WED NOV 11 2015

VFR PREVAILS...WITH LOCALIZED MVFR AT CHADRON AND SIDNEY THROUGH
MID TO LATE AFTERNOON. WINDS GUSTING UP TO NEAR 40 KNOTS THROUGH
LATE THIS AFTERNOON...THEN WINDS DECREASING.

&&

.FIRE WEATHER...
ISSUED AT 429 AM MST WED NOV 11 2015

NO FIRE WEATHER CONCERNS WITH COLD TEMPERATURES AND WIDESPREAD
ACCUMULATING SNOWFALL TODAY. A WARMING TREND IS LIKELY BY THE
UPCOMING WEEKEND...BUT HUMIDITY VALUES ARE EXPECTED TO REMAIN
OUTSIDE OF CRITICAL THRESHOLDS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL 11 PM MST THIS EVENING FOR WYZ106-110-
     116-117.

NE...WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR NEZ020-021-054-
     055.

&&

UPDATE...SML
SHORT TERM...CLH
LONG TERM...JG
AVIATION...RUBIN
FIRE WEATHER...CLH
Hazardous weather outlook, Nov 11, 9:05 AM MST, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
905 AM MST WED NOV 11 2015

WYZ101>119-121615-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
905 AM MST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WHILE SNOW HAS ENDED ACROSS SOUTHEAST WYOMING...THE THREAT FOR
BLOWING SNOW REMAINS OVER HIGHER ELEVATIONS IN SOUTHEAST WYOMING.
THIS INCLUDES PORTIONS OF INTERSTATE 80 SUCH AS THE ARLINGTON AREA
AND NEAR THE SUMMIT BETWEEN LARAMIE AND CHEYENNE. BLOWING AND
DRIFTING SNOW WILL CONTINUE TO REDUCE VISIBILITIES AND PRODUCE
ICY ROAD CONDITIONS. WINDS WILL ONLY INCREASE ACROSS THESE AREA
THIS AFTERNOON WITH GUSTS UPWARDS OF 60 MPH POSSIBLE. WINTER STORM
WARNINGS REMAIN IN EFFECT TODAY FOR THESE AREAS DUE TO THE
CONTINUED BLOWING AND DRIFTING SNOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-121615-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
905 AM MST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL END BY LATE THIS MORNING ACROSS THE WESTERN
NEBRASKA PANHANDLE. A FEW ROADS MAY BE SNOW COVERED AND SLIPPERY
THIS MORNING BUT CONDITIONS WILL IMPROVE THIS AFTERNOON.

GUSTY NORTHWEST WINDS WILL OCCUR THROUGH THIS AFTERNOON WITH
FREQUENT GUSTS OF 30 TO 45 MPH WITH THE STRONGEST GUSTS ACROSS
SOUTHERN PORTIONS OF THE NEBRAKSA PANHANDLE WHICH INCLUDES
INTERSTATE 80. HIGH PROFILE VEHICLES SHOULD EXPECT STRONG CROSS
WINDS AT TIMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Nov 11, 10:12 AM MST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1012 AM MST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             12 NW LOST SPRINGS      42.89N 105.09W
11/11/2015  E1.0 INCH        CONVERSE           WY   COCORAHS

            SNOW FALL 1.0 INCHES.

&&

DDEAL
Local storm report, Nov 11, 11:37 AM MST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1137 AM MST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 SW CHADRON            42.80N 103.04W
11/11/2015  M2.0 INCH        DAWES              NE   CO-OP OBSERVER

            SNOW FALL 2.0 INCHES.

&&

DDEAL
Local storm report, Nov 11, 12:13 PM MST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1213 PM MST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             4 SE LARAMIE            41.27N 105.53W
11/11/2015  M2.0 INCH        ALBANY             WY   CO-OP OBSERVER

            SNOW FALL 2.5 INCHES.

0700 AM     SNOW             HARRISON                42.69N 103.88W
11/11/2015  M3.0 INCH        SIOUX              NE   CO-OP OBSERVER

            SNOW FALL 3.3 INCHES.

&&

DDEAL
Local storm report, Nov 11, 1:17 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
117 PM MST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
11/11/2015  M60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 45MPH.

&&

DDEAL
Local storm report, Nov 11, 1:22 PM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
122 PM MST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
11/11/2015  M65 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 43 MPH.

&&

DDEAL
Local storm report, Nov 11, 1:28 PM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     NON-TSTM WND GST 15 NNE CENTENNIAL       41.50N 106.00W
11/11/2015  M64 MPH          ALBANY             WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE OF STROUSS HILL. SUSTAINED WIND 43
            MPH.

&&

DDEAL

Nearby

High Wind Warnings in Wyoming, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.